Is Lack of Movement in Your Lips Normal After Juvederm?
- Asked by cat 1966 in DE
- 3 years ago
I had juviderm 3 days ago and I am having a hard time forming certain letters and movements such a "P", or sucking a straw with my mouth; is this normal or is something terribly wrong? There is no swelling and I look normal except when I talk.
Swelling after Juvederm
Swelling does occur after fillers and this can temporarily decrease the flexibility of your lip muscle, especially if the filler is injected into the muscle. The stiffness decreases every day and after a week or so it may feel better to you. The same difficulties occur at times when Botox or Dysport is injected into the upper (skin-colored) lip but they cause the symptoms to last for many weeks.
Trouble with Lips after Juvederm
After Juvederm or any filler injections you are likely to have some swelling for a few days which may lead to some of the problems that you are describing. Did you by any chance have Botox injected as well. I sometimes see patients who had Botox injected in there lips and this may lead to some of the problems that you are describing as well. In either case, it is always temporary. Good luck.
Web reference: http://www.ShaferPlasticSurgery.com
Juvederm in lips
Sometimes movement of th lips can be affected by the filler material. Obviously with more filler the lips may feel tighter.
Lack of movement in lips after Juvederm
It depends upon the amounts injected. The more placed in a small area can cause decreased motion of that area. Just like having swelling you can not move the area til the swelling subsides.
From MIAMI DR. B
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.